# SDR SIMA20141129016

- Difficulty date: November 29, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 28,122 hours, 24,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK FAILED.  R & R NR 2 & 3 BATTERY POWER SUPPLY, BATTERY & CHARGER, FOR EMER LIGHTS SYS IAW AMM 33-50-04.  OPERATIONAL CHECKED GOOD.
